# SDR AMTA200800240

- Difficulty date: March 26, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- Engine: Cfmint CFM567B27
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Damaged
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, APU MAINT LIGHT ILLUMINATED, RETURNED TO GATE.  INSTALLED MISSING HARDWARE AND REPLACED BENT WASHERS.  REINSTALLED ACTUATOR ARMS IAW AMM 49-15-31-4.  OPS CHECK APU NO MANT MSG NOTICE ON OVERHEAD.  CURRENT STATUS SHOWED NO FLIGHT DECK LIGHT WITH MSG 49-1518.  (K)
